Ask an Eye Doctor and Get an Answer ASAP
I'll be happy to help you with your question tonight.
It is very unlikely that you would, for example, have a skin cancer at the same location on both eyes at the same time. Have you ever had a period of time where you just did the baby shampoo lid scrubs and just left the area alone? If you did, what happens?
The scabbing reoccurred!
If I don't reply when the Expert arrives with an answer tonight. I will log on tomorrow morning after 8:30am.
Hello, I'm still awaiting a reply to my eye problem question. Thanks
Hello, I'm still awaiting a reply on my eye scabbing problem. Thanks
Hi. I'm having problems with my server.....sorry about that. I may loose you
It sounds like you have tried a lot of different things. I am concerned that the scab keeps coming back
I'm still having server problems but the computer guy is on the way.......
Since this scab has continued to come back I think the next step should be a small punch biopsy of the lesion to rule out any type of neoplastic process.
Is the scab on near your nose on your eyelid?
The scab occurs in the corner of the eyes near my nose. Not on the eyelids or nose. Where the eye ends or make a "V"!
I've fixed my server problems -- I hope -- and I should be able to chat with you. I see you are currently offline. I thought your scab was on the nasel side of your lids, but I wanted to make sure. That area of the eyelid is where, when you blink, all the allergens gathered on your eye are pushed so they can be removed through your tear ducts into your nose. If this problem is indeed from allergies it makes sense that near your nose is where the lid would be most affected.
As I think more about your long standing symptoms I come back to having a small punch biopsy taken of the area so the pathologist can give you an opinion. Once that data is available I would feel comfortable trying a mild steroid to see if you could get the area to heal. If none of this helps with a diagnosis or resolving the problem it might be worthwhile to consult with a dermatologist.
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.Postive Feedback and/or Bonus is welcomed and appreciated.
Thanks for your time and effort in trying to help me find the answer to my eye scabbing problem. It was suggested by my local eye doctor that a steriod treatment would be an option. She also informed me that she would need to watch my eyes very closely if I used the steriods because of the possibility of increasing the pressure in my eyes that could result in glacomma. I chose not to opt for this treatment. I was hoping for something else that might be as effective by yet safer to the eyes.
Thanks so much for you feedback. My local eye doctor mentioned that the use of a steroid may be helpful but the she would have to monitor my eyes very closely if I should decided to use it because of the possibility of causing glacomma due to the increase eye pressure that the steroids would create. So I decided not to take that risk. I was hoping though that there would be a safer option.
I will press the accept button after your next reply. Thanks
She is correct about this. There is a very small subset of the population who have an increase in their intraocular pressure with the use of steroids. This increased pressure, over time, can lead to glaucoma if it is left untreated. In those patients who are "steroid responders" the vast majority of the time their pressure returns to normal whent the steroids are discontinued. I would not let this very, very small risk of increased eye pressure from steroid use keep you from using a topical steroid to treat your condition. What about steroids by mouth you might ask? The risk of the eye pressure increase is the same -- very small in a very small subset of the population -- and I wouldn
't think by what you have told me that oral steroids, with all their risks and complications, would be indicated in your case. However, like I stated before, if you are going to have a biopsy done it should be completed before you use any steroids.
I hope I've been helpful. Let me know if I can add anything else to help you resolve the problem with your eyes.